skip to main content
Show Results with:

2 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Positive solutions for nonhomogeneous elliptic equations involving critical Sobolev exponent

Lin, H. l.

Nonlinear analysis : theory, methods & applications: an international multidisciplinary journal. VOL 75; NUMBER 4, ; 2012, 2660-2671 -- Elsevier Science B.V., Amsterdam. Part: Part 4; (pages 2660-2671) -- 2012

Online access

2
Material Type:
Article
Add to My workspace

Multiple positive solutions of semilinear elliptic boundary value problems in the half space

Hsu, T. s.; Lin, H. l.

Nonlinear analysis : theory, methods & applications: an international multidisciplinary journal. VOL 75; NUMBER 1, ; 2012, 304-316 -- Elsevier Science B.V., Amsterdam. Part: Part 1; (pages 304-316) -- 2012

Online access

2 results  for Everything in this catalogue

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lin, H. L.
  2. Hsu, T.-S.

Searching Remote Databases, Please Wait